Volume 12, Issue Supplement 2, December 2005, Pages 137 - 146
Asymptotic symmetries of difference equations on a lattice
Giuseppe GAETA, Decio LEVI, Rosaria MANCINELLI
Available Online 1 December 2005.
- https://doi.org/10.2991/jnmp.2005.12.s2.9How to use a DOI?
- It is known that many equations of interest in Mathematical Physics display solutions which are only asymptotically invariant under transformations (e.g. scaling and/or translations) which are not symmetries of the considered equation. In this note we extend the approach to asymptotic symmetries for the analysis of PDEs, to the case of difference equations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Giuseppe GAETA AU - Decio LEVI AU - Rosaria MANCINELLI PY - 2005 DA - 2005/12 TI - Asymptotic symmetries of difference equations on a lattice JO - Journal of Nonlinear Mathematical Physics SP - 137 EP - 146 VL - 12 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s2.9 DO - https://doi.org/10.2991/jnmp.2005.12.s2.9 ID - GAETA2005 ER -